Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 19, 2019, 4:44 PM EDT for Crisp County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2019, 4:44 PM EDT (20:44 UTC)
- Expired
- Jul 19, 2019, 5:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Crisp County, GA
The radar
The Robins AFB radar (KJGX), 82 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 932 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
421
WWUS82 KFFC 192044
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Fri Jul 19 2019
GAZ105-106-108-192130-
Crisp GA-Dooly GA-Wilcox GA-
444 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP...SOUTHEASTERN
DOOLY AND WESTERN WILCOX COUNTIES UNTIL 530 PM EDT...
At 444 PM EDT...a strong thunderstorm was over Tremont, or near
Cordele. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cordele, Vienna, East Crisp, Pleasant View, Richwood, Tippettville,
Tremont, Wenona, Seville and Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3190 8381 3208 8381 3212 8360 3212 8355
3186 8355
TIME...MOT...LOC 2044Z 270DEG 4KT 3199 8367
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:21 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 19, 3:21 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 321 PM EDT Fri Jul 19 2019 .SHORT TERM /Tonight through Saturday Night/... A broad 500 mb trough is in place across the far eastern CONUS to begin the short term period, with high pressure ridging approaching from the west. A weakness between the approaching ridge and the trough to the east will remain in place across the forecast area today and Saturday. At the surface, a weak surface trough remains across central Georgia. Plenty of energy is in place in this area of weakness, which will allow for better convective development during the peak heating hours each afternoon. As a result, high-end chance to likely PoPs are anticipated through the remainder of this afternoon and on Saturday. The atmosphere will remain very moist and unstable through the period. Precipitable water values will exceed 2 inches throughout the rest of the day today and tomorrow. Boundary layer winds will also be light, at 10-15 kts. As a result, heavy rain is expected with any thunderstorms that occur. While widespread flooding concerns are not anticipated, localized flooding is possible in the event that slow-moving storms remain over a location for a prolonged period of time, or multiple storms train over a common location. Convection is expected diminish in coverage with the loss of diurnal heating, but deep moisture over the area could allow for some showers and thunderstorms to remain well into the night tonight and tomorrow night. Good instability is in place this afternoon, with MLCAPE values of 2000-2500 J/kg, along with SBCAPE of 3000-4000 J/kg, and similar values expected once again tomorrow. The combination of this potential energy and the mid-level shear axis will allow for scattered to numerous thunderstorms during the remainder of the afternoon today, and Saturday afternoon, as well. It is possible that a several storms each today and tomorrow could become strong, producing gusty winds, frequent lightning, and heavy rainfall. An isolated severe thunderstorm cannot be ruled out, as well, with damaging wind gusts being the primary hazard. Temperatures will be near to just above climatological averages, in the mid 90s in east-central Georgia and in the upper 80s and low 90s elsewhere across the forecast area. With dewpoints in the low to mid 70s and humid conditions, heat indices could reach into the low 100s in locations in central Georgia this afternoon and Saturday afternoon. However, increased cloud cover and high-end chance to low- end likely PoPs throughout the area will inhibit heat index values, ultimately preventing them from reaching Heat Advisory criteria. King LONG TERM /Sunday through Friday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... Main concerns in long term period are chances for diurnal convection and likelihood that front will actually move through CWA middle of next week. Pattern at start of period still dominated by large, E-W oriented upper ridge centered along 35 deg N latitude, extending across entire CONUS and into western Atlantic. Underneath this ridge, there is an easterly wave moving very little over the middle Gulf coast and lower MS valley states. Medium range model guidance keeping most of the deep moisture with this easterly wave and weakness in the upper ridge over AL/MS Sun and Mon. Meanwhile, models also indicating shortwave over upper midwest Sun digging SE into the OH valley by late Mon and carving out a nice upper trough over the eastern CONUS by 00Z Wed then slowly fill the trough thru the rest of the week. Some disagreement seen in guidance on exactly how deep this trough becomes and how far any drier air could push into the state behind front. 00Z GFS more aggressive while 00Z EC keeps front a bit weaker and keeps it stationary further north over middle GA. 00Z CMC in between the two but closer to the EC. Model blend PoPs look good. Convective ingredients do not appear to be excessive during the long term period. Will be a touch more vertical wind shear starting early next week as 20-30kt H5 flow from upper trough moves in. With coverage of afternoon/evening convection increasing this weekend with the increased moisture pooling ahead of front, temps will be a bit cooler than recently. SNELSON && AVIATION... 18Z Update... Numerous SHRA/TSRA is ongoing across the western portion of the forecast area and is building east towards the metro area. Thunderstorms are most likely over the metro sites between 18-20Z, with a TEMPO group in place thereafter before storms diminish around 00Z. A BKN ceilings are developing at 035-050 and will remain in place into the evening hours. There is a possibility for some MVFR visibility restrictions between 10-12Z where patchy fog occurs, most likely across CSG/MCN. Winds will remain W through the TAF period at 3-7 kts, with the exception of variable gusts associated with TSRA. //ATL Confidence...18Z Update... Low confidence on early morning visibility restrictions. Medium confidence on timing of convection. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 72 92 / 30 40 30 30 Atlanta 74 90 73 89 / 40 50 30 40 Blairsville 67 85 67 83 / 30 50 40 60 Cartersville 72 91 71 90 / 30 60 40 50 Columbus 74 90 73 92 / 40 60 30 40 Gainesville 72 89 72 89 / 30 50 30 40 Macon 73 93 73 94 / 30 40 20 30 Rome 72 92 72 91 / 30 60 40 50 Peachtree City 72 90 72 91 / 40 50 30 40 Vidalia 73 95 75 96 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....BDL AVIATION...King
Hazardous weather outlook, Jul 19, 4:41 AM EDT, 12 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 441 AM EDT Fri Jul 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 441 AM EDT Fri Jul 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected this afternoon and evening. A few storms could be strong with gusty winds, frequent lightning and heavy rain. While most storms will not be severe, one or two could briefly reach severe thresholds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered afternoon and evening thunderstorms are expected through at least Tuesday, with some decrease in chances possible over north Georgia Wednesday and Thursday. Any storms will again have the potential for strong gusty winds, frequent lightning and very heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 19, 4:27 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 PM EDT Fri Jul 19 2019
GAZ071-072-080>082-093-094-192100-
Macon GA-Peach GA-Monroe GA-Taylor GA-Bibb GA-Crawford GA-Jones GA-
427 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACON...PEACH...
SOUTHEASTERN MONROE...TAYLOR...BIBB...CRAWFORD AND JONES COUNTIES
UNTIL 500 PM EDT...
At 427 PM EDT...a line of strong thunderstorms was along a line
extending from near Postell to Marshallville...and moving east at 30
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Fort Valley, Gray, Butler, Roberta, Byron, Marshallville,
Reynolds, Ideal, Payne, Payne City, Postell, Nakomis, Lake
Tobesofkee, Bradley, Rupert, Wesleyan, Powerville, Skipperton and
Arkwright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3238 8432 3240 8432 3239 8435 3240 8436
3299 8389 3309 8341 3304 8340 3268 8368
3269 8370 3265 8371 3265 8373 3263 8372
3237 8393
TIME...MOT...LOC 2027Z 262DEG 26KT 3294 8356 3245 8396
WIND...40MPHSpecial weather statement, Jul 19, 4:29 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT Fri Jul 19 2019
GAZ082-083-094-095-192100-
Peach GA-Bibb GA-Houston GA-Twiggs GA-
429 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH...SOUTHEASTERN
BIBB...NORTHERN HOUSTON AND SOUTHWESTERN TWIGGS COUNTIES UNTIL 500 PM
EDT...
At 428 PM EDT...a strong thunderstorm was over Warner Robins, or 12
miles northeast of Perry...moving east at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Perry, Warner Robins, Centerville, Robins Air Force Base, Marion,
Tarversville, Bullard, Houston Lake, Fitzpatrick, Ripley, Lakewood,
Huber, Elberta, Middle Georgia Regional Airport, Bonaire and
Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3248 8384 3277 8361 3276 8336 3248 8344
3247 8346
TIME...MOT...LOC 2028Z 262DEG 26KT 3261 8361
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 19, 4:31 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Fri Jul 19 2019
GAZ036>038-047-049-050-192100-
Morgan GA-Walton GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
431 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...SOUTHEASTERN WALTON...
SOUTHWESTERN OGLETHORPE...SOUTHEASTERN CLARKE...NORTHWESTERN GREENE
AND OCONEE COUNTIES UNTIL 500 PM EDT...
At 431 PM EDT...a strong thunderstorm was near Farmington, or 8 miles
south of Watkinsville...moving northeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Madison, Watkinsville, Rutledge, North High Shoals, Bostwick, Bishop,
Whitehall, Athens-Clarke County, Stephens, Wrayswood, Hard Labor
Creek State Park, Hutchings, Barnett Shoals, State Botanical Garden
Of Ga, Farmington and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3352 8348 3365 8367 3397 8334 3383 8311
TIME...MOT...LOC 2031Z 239DEG 7KT 3375 8337
WIND...40MPHSpecial weather statement, Jul 19, 4:32 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
432 PM EDT Fri Jul 19 2019
GAZ061-192100-
Hancock GA-
432 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR HANCOCK COUNTY UNTIL 500 PM
EDT...
At 432 PM EDT...a strong thunderstorm was near Shoulderbone, or near
Sparta. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sparta, Springfield, Shoulderbone, Devereux and Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3316 8302 3329 8318 3331 8316 3331 8315
3332 8315 3346 8300 3345 8299 3345 8298
3336 8283
TIME...MOT...LOC 2032Z 043DEG 0KT 3331 8303
WIND...40MPHSpecial weather statement, Jul 19, 4:39 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Fri Jul 19 2019
GAZ097-098-111-112-192115-
Wheeler GA-Treutlen GA-Montgomery GA-Laurens GA-
439 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...SOUTHWESTERN
TREUTLEN...NORTHWESTERN MONTGOMERY AND SOUTHEASTERN LAURENS COUNTIES
UNTIL 515 PM EDT...
At 439 PM EDT...a strong thunderstorm was over Cedar Grove, or 7
miles northwest of Alamo. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Alamo, Glenwood, Barnhill, Lothair, Landsburg and Cedar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3215 8291 3218 8287 3220 8289 3216 8296
3217 8299 3234 8296 3236 8260 3209 8265
TIME...MOT...LOC 2039Z 276DEG 4KT 3225 8284
WIND...40MPHSpecial weather statement, Jul 19, 4:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Fri Jul 19 2019
GAZ105-106-108-192130-
Crisp GA-Dooly GA-Wilcox GA-
444 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP...SOUTHEASTERN
DOOLY AND WESTERN WILCOX COUNTIES UNTIL 530 PM EDT...
At 444 PM EDT...a strong thunderstorm was over Tremont, or near
Cordele. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cordele, Vienna, East Crisp, Pleasant View, Richwood, Tippettville,
Tremont, Wenona, Seville and Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3190 8381 3208 8381 3212 8360 3212 8355
3186 8355
TIME...MOT...LOC 2044Z 270DEG 4KT 3199 8367
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:17 PM EDT | Special Weather Statement | FFC | Toombs | 43 min |
| Jul 19, 12:09 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 36 min |
| Jul 19, 12:23 PM EDT | Special Weather Statement | FFC | Chattooga | 22 min |
| Jul 19, 12:39 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Heard | 36 min |
| Jul 19, 1:07 PM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 19, 1:11 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 49 min |
| Jul 19, 1:16 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 44 min |
| Jul 19, 1:47 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Douglas, Fulton, Paulding | 43 min |
| Jul 19, 1:53 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 37 min |
| Jul 19, 2:06 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Washington | 24 min |
| Jul 19, 2:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jul 19, 2:28 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jul 19, 2:30 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Talbot | 45 min |
| Jul 19, 2:51 PM EDT | Special Weather Statement | FFC | Talbot | 24 min |
| Jul 19, 3:02 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jul 19, 3:05 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 25 min |
| Jul 19, 3:10 PM EDT | Special Weather Statement | FFC | Emanuel | 50 min |
| Jul 19, 3:11 PM EDT | Special Weather Statement | FFC | Fulton | 64 min |
| Jul 19, 3:14 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jul 19, 3:17 PM EDT | Special Weather Statement | FFC | Muscogee | 58 min |
| Jul 19, 3:20 PM EDT | Special Weather Statement | FFC | Chattahoochee | 55 min |
| Jul 19, 3:22 PM EDT | Special Weather Statement | FFC | Montgomery | 38 min |
| Jul 19, 3:23 PM EDT | Special Weather Statement | FFC | Gordon | 52 min |
| Jul 19, 3:29 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 46 min |
| Jul 19, 3:30 PM EDT | Special Weather Statement | FFC | Pickens | 45 min |
| Jul 19, 3:39 PM EDT | Special Weather Statement | FFC | Taylor | 36 min |
| Jul 19, 3:41 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Marion, Monroe, Peach, Schley and 1 more | 34 min |
| Jul 19, 3:44 PM EDT | Special Weather Statement | FFC | Rockdale | 46 min |
| Jul 19, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Twiggs | 44 min |
| Jul 19, 3:55 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 5 hr |
| Jul 19, 3:58 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Jul 19, 3:59 PM EDT | Special Weather Statement | FFC | Treutlen | 46 min |
| Jul 19, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 44 min |
| Jul 19, 4:07 PM EDT | Special Weather Statement | FFC | Macon | 38 min |
| Jul 19, 4:17 PM EDT | Special Weather Statement | FFC | Rockdale | 58 min |
| Jul 19, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 42 min |
| Jul 19, 4:24 PM EDT | Special Weather Statement | FFC | Dawson | 66 min |
| Jul 19, 4:27 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Peach | 33 min |
| Jul 19, 4:29 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jul 19, 4:31 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 29 min |
| Jul 19, 4:32 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jul 19, 4:39 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jul 19, 4:46 PM EDT | Special Weather Statement | FFC | Wilcox | 44 min |
| Jul 19, 4:47 PM EDT | Special Weather Statement | FFC | Jones | 13 min |
| Jul 19, 4:55 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 65 min |
| Jul 19, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 49 min |
| Jul 19, 4:58 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach, Twiggs | 47 min |
| Jul 19, 5:01 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 44 min |
| Jul 19, 5:03 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| Jul 19, 5:18 PM EDT | Special Weather Statement | FFC | Towns | 42 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | FFC | Telfair | 36 min |
| Jul 19, 5:26 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 19, 5:30 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Jul 19, 5:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Jul 19, 5:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 57 min |
| Jul 19, 5:49 PM EDT | Special Weather Statement | FFC | Telfair | 26 min |
| Jul 19, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 38 min |
| Jul 19, 5:53 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 37 min |
| Jul 19, 5:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Jul 19, 6:04 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 26 min |
| Jul 19, 6:09 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jul 19, 6:13 PM EDT | Special Weather Statement | FFC | Dodge | 17 min |
| Jul 19, 6:29 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more | 46 min |
| Jul 19, 6:42 PM EDT | Special Weather Statement | FFC | Fannin | 63 min |
| Jul 19, 7:03 PM EDT | Special Weather Statement | FFC | Emanuel | 12 min |
| Jul 19, 7:15 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Johnson, Laurens, Treutlen | 60 min |
| Jul 19, 7:24 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 51 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.